# SDR 2025FA0000472

- Difficulty date: October 14, 2024
- Submitted: July 10, 2025
- Operation: General aviation
- Aircraft: N7087V
- Make and model: Mooney M20C
- Aircraft serial: 201213
- Aircraft time: 4,969 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 950099005
- Condition: Cracked
- Location: Zone 100
- Part time: 4,969 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ACTUATOR AFT LUG SUPPORT CRACKED.
